Alert archive / Arizona / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Apr 27, 2010, 3:13 PM MST for 5 counties in Arizona; Imperial County, Riverside County, California. It took effect at Apr 28, 2010, 1:00 PM MST. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 27, 2010, 3:13 PM MST (22:13 UTC)
- In effect from
- Apr 28, 2010, 1:00 PM MST
- Expired
- Apr 28, 2010, 8:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Phoenix, AZ
Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 1:45 PM MST | NON-TSTM WND GST 45 | Claypool, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 10.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3303 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
917 WWUS85 KPSR 272213 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 313 PM MST TUE APR 27 2010 AZZ132-133-281300- /O.UPG.KPSR.FW.A.0002.100428T2000Z-100429T0300Z/ /O.NEW.KPSR.FW.W.0002.100428T2000Z-100429T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 313 PM MST TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MST WEDNESDAY... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM WEDNESDAY FOR THE LOWER COLORADO RIVER VALLEY...YUMA...LA PAZ...MARICOPA...NORTHWEST AND NORTH-CENTRAL PINAL AND SOUTHERN GILA COUNTIES...FIRE WEATHER ZONES 231...131...132...AND 133 DUE TO STRONG GUSTY WINDS FROM THE SOUTHWEST...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM WEDNESDAY...DUE TO STRONG GUSTY WINDS FROM THE SOUTHWEST...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER. THIS RED FLAG WARNING IS IN EFFECT FOR THE LOWER COLORADO RIVER VALLEY...YUMA...LA PAZ...MARICOPA...NORTHWEST AND NORTH-CENTRAL PINAL AND SOUTHERN GILA COUNTIES...FIRE WEATHER ZONES 231...131...132...AND 133. SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH WILL DEVELOP WEDNESDAY AFTERNOON WHILE HUMIDITY VALUES FALL BELOW 15 PERCENT. THESE CONDITIONS MAY CREATE WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ AZZ131-CAZ231-281300- /O.NEW.KPSR.FW.W.0002.100428T2000Z-100429T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 313 PM MST TUE APR 27 2010 /313 PM PDT TUE APR 27 2010/ ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM WEDNESDAY FOR THE LOWER COLORADO RIVER VALLEY...YUMA...LA PAZ...MARICOPA...NORTHWEST AND NORTH-CENTRAL PINAL AND SOUTHERN GILA COUNTIES...FIRE WEATHER ZONES 231...131...132...AND 133 DUE TO STRONG GUSTY WINDS FROM THE SOUTHWEST...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM WEDNESDAY...DUE TO STRONG GUSTY WINDS FROM THE SOUTHWEST...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER. THIS RED FLAG WARNING IS IN EFFECT FOR THE LOWER COLORADO RIVER VALLEY...YUMA...LA PAZ...MARICOPA...NORTHWEST AND NORTH-CENTRAL PINAL AND SOUTHERN GILA COUNTIES...FIRE WEATHER ZONES 231...131...132...AND 133. SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH WILL DEVELOP WEDNESDAY AFTERNOON WHILE HUMIDITY VALUES FALL BELOW 15 PERCENT. THESE CONDITIONS MAY CREATE WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ ELLIS
3 follow-up statements
606 WWUS85 KPSR 281047 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 347 AM MST WED APR 28 2010 AZZ131>133-CAZ231-290000- /O.CON.KPSR.FW.W.0002.100428T2000Z-100429T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 347 AM MST WED APR 28 2010 /347 AM PDT WED APR 28 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/ THIS AFTERNOON TO 8 PM MST /8 PM PDT/ THIS EVENING... A RED FLAG WARNING FROM 1 PM TO 8 PM COVERS THE AREA YUMA AND LA PAZ COUNTIES...EAST TO MARICOPA...PINAL...AND SOUTHERN GILA COUNTIES...OR A LARGE PART OF SOUTHWEST AND SOUTH CENTRAL ARIZONA. THIS INCLUDES FIRE WEATHER ZONES 131...132...133...AND 231. AN APPROACHING COLD FRONT WILL GENERATE STRONG AFTERNOON SOUTHWEST WINDS...WHICH COMBINED WITH LOW HUMIDITY...WILL RESULT IN HIGH FIRE DANGER TODAY. SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH WILL DEVELOP WEDNESDAY AFTERNOON WHILE HUMIDITY VALUES FALL BELOW 15 PERCENT. THESE CONDITIONS MAY CREATE WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
048 WWUS85 KPSR 282209 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 309 PM MST WED APR 28 2010 AZZ131>133-CAZ231-290300- /O.CON.KPSR.FW.W.0002.000000T0000Z-100429T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 309 PM MST WED APR 28 2010 /309 PM PDT WED APR 28 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY...YUMA...LA PAZ...MARICOPA...NORTHWEST AND NORTH-CENTRAL PINAL AND SOUTHERN GILA COUNTIES...FIRE WEATHER ZONES 231...131...132...AND 133 DUE TO STRONG GUSTY WINDS FROM THE SOUTHWEST...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER.... A PASSING COLD FRONT WILL CONTINUE STRONG AFTERNOON SOUTHWEST WINDS...WHICH COMBINED WITH LOW HUMIDITY...WILL RESULT IN HIGH FIRE DANGER TODAY. SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH WITH GUSTS OVER 35 MPH WILL DEVELOP THIS AFTERNOON WHILE HUMIDITY VALUES FALL BELOW 15 PERCENT. THESE CONDITIONS MAY CREATE WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
731 WWUS85 KPSR 290322 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 822 PM MST WED APR 28 2010 AZZ131>133-CAZ231-290430- /O.EXP.KPSR.FW.W.0002.000000T0000Z-100429T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 822 PM MST WED APR 28 2010 /822 PM PDT WED APR 28 2010/ ...RED FLAG WARNING EXPIRED AT 8 PM MST/PDT... THE RED FLAG WARNING IS NO LONGER IN EFFECT. STRONG GUSTY WINDS ARE STARTING TO DIMINISH ACROSS PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL ARIZONA...INCLUDING THE CENTRAL DESERTS AND THE HIGHER TERRAIN OF SOUTHERN GILA COUNTY. EVEN THOUGH WINDS WILL CONTINUE TO BE STRONG AND GUSTY ACROSS PORTIONS OF THE LOWER COLORADO RIVER VALLEY TONIGHT...HUMIDITY LEVELS WILL REBOUND AREA WIDE WITH COOLER NIGHTTIME TEMPERATURES...AND LEVELS WILL BE ABOVE CRITICAL THRESHOLDS. AS SUCH...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AND IS NO LONGER IN EFFECT FOR THE ABOVE MENTIONED AREAS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 27, 2:00 PM MST, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 27, 2:00 PM MST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
200 PM MST TUE APR 27 2010
.SYNOPSIS...
HIGH PRESSURE WILL BEGIN TO WEAKEN OVERNIGHT AS A STRONG AND
UNSEASONABLY COLD LOW PRESSURE SYSTEM APPROACHES THE REGION. BY
WEDNESDAY AFTERNOON...THE ASSOCIATED DRY COLD FRONT WILL BRING VERY
WINDY WEATHER OVER PORTIONS OF SOUTHEAST CALIFORNIA...AND CONTINUED
STRONG GUSTY WINDS OVER MOST OF THE REGION WEDNESDAY EVENING INTO
THURSDAY MORNING. MUCH COOLER TEMPERATURES ARE EXPECTED THURSDAY AND
FRIDAY...ALONG WITH A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS
MAINLY OVER THE HIGHER TERRAIN OF SOUTH CENTRAL ARIZONA FRIDAY
THROUGH SUNDAY. DRIER AND WARMER WEATHER WILL RETURN EARLY NEXT WEEK.
&&
.DISCUSSION...
INCREASING BANDS OF HIGH CLOUDS WORKING ACROSS NW PORTIONS OF THE
STATE AHEAD OF THE NEXT STRONG UPPER LEVEL LOW CURRENTLY SPINNING
OFF THE PAC NW COAST. FRONTAL BAND HAS WORKED INLAND OVER NORTHERN
CA/CENTRAL OREGON THIS AFTERNOON...AND IS EVIDENT IN LIGHTNING
PLOT/IR SATELLITE IMAGERY.
WARM/DRY AIRMASS AND A THERMAL RIDGE REMAINS INTACT OVER MOST OF THE
AREA...AND AFTERNOON TEMPERATURES HAVE WARMED RIGHT BACK INTO THE
90S. THIS WILL BE THE WARMEST DAY THAT WE WILL HAVE OVER THE NEXT
6-7 DAYS...AS FORECAST MAX TEMPERATURES WILL DROP 15-20 DEGREES...
BACK INTO THE 70S BY THURSDAY AND FRIDAY.
FOR WEDNESDAY...PROGS INDICATE THAT THE RIDGE WILL RAPIDLY ERODE AS
THE UPPER LEVEL TROF MOVES INLAND THROUGH THE GREAT BASIN. THIS WILL
TRIGGER WINDY CONDITIONS OVER PORTIONS OF SOUTHEAST CA/JTNP BY THE
AFTERNOON. AS THE COLDER 850-700MB AIR MOVES INTO THE REGION AND
DISPLACES THE WARM...THE GRADIENT TIGHTENS AND THE FRONT/STRONGEST
WIND FIELD WILL SHIFT EAST OVER SOUTH-CENTRAL ARIZONA DURING THE
EVENING HOURS. AS SUCH...A WIND ADVISORY IS POSTED AND WILL REMAIN
IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING FOR THE WESTERN HALF OF
OUR CWA...PRODUCT PHXNPWPSR DETAILS FOUND BELOW.
THURSDAY AND FRIDAY...
A DRY COOL AIRMASS WILL SETTLE INTO THE REGION BEHIND THE COLD
FRONTAL PASSAGE. WINDS WILL CONTINUE TO BE LOCALLY STRONG AND GUSTY
THROUGH THE DAY...AND HIGH TEMPS EXPECTED TO TOP OUT IN THE MID 70S
FOR THE LOWER DESERTS. BOTH THE GFS AND THE ECMWF ARE IN GOOD
AGREEMENT AS TO THE DEEPENING OF THE TROF...A COUPLE SHORT WAVE
IMPULSES BROADEN THE TROF AND PUNCH THE TROF AXIS FARTHER SOUTHWEST
ACROSS ARIZONA. THE ECMWF HINTS THAT SUFFICIENT MOISTURE COULD BE
IMPORTED INTO THE FAR NORTHERN AND EASTERN PORTIONS OF OUR CWA BY
FRIDAY MORNING. WITH SOME NEG LIFTED INDICES INDICATED IN THE GFS
MODEL FORECAST SOUNDINGS...COULD SEE SOME SHOWERS OR EVEN A TSTORM
FORM. NOT INDICATING THUNDER AT THIS TIME IN THE FORECAST...BUT WILL
GO WITH SLIGHT CHANCE SHOWERS FROM MARICOPA COUNTY EASTWARD DURING THE
DAY FRIDAY.
SATURDAY AND SUNDAY...
ALL MODELS AGREE THAT A TROF OVER THE WESTERN STATES WILL CONTINUE
TO DEEPEN AND LINGER OVER THE WESTERN CONUS THIS WEEKEND. THERE ARE
NUANCES IN THE MODELS PERTAINING TO THE DEGREE OF COLD AIR ALOFT AND
MID LEVEL MOISTURE. THE EUROPEAN MODEL IS SLIGHTLY COLDER AND WETTER
ALOFT...ENOUGH TO STILL CONSIDER A SLIGHT CHANCE OF AFTERNOON AND
EVENING INSTABILITY SHOWERS OVER CENTRAL AZ INCLUDING PHOENIX
SATURDAY AFTERNOON AND EVENING...AND OVER THE HIGHEST TERRAIN EAST
OF PHOENIX ON SUNDAY.
MONDAY AND TUESDAY...
DRIER AND WARMER WEATHER IS EXPECTED THIS PERIOD WITH TEMPERATURES
EDGING CLOSER TO NORMAL...I.E. MID TO UPPER 80S ON THE DESERTS.
&&
.AVIATION...
A PACIFIC STORM SYSTEM WILL APPROACH SOUTHEAST CALIFORNIA WITH
INCREASING WESTERLY WINDS TUESDAY. MUCH STRONGER SFC WINDS LIKELY TO
IMPACT ALL TAF SITES WEDNESDAY AND WEDNESDAY NIGHT.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
BREEZY TO WINDY CONDITIONS WILL CONTINUE ALL AREAS THURSDAY AND
FRIDAY AS A LARGE LOW PRESSURE SYSTEM REMAINS OVER THE SOUTHWEST.
WIND SPEEDS WILL FLIRT WITH CRITICAL LEVELS BOTH DAY. MUCH
DRIER...BUT COOLER...AIR WILL BE FILTERING INTO THE REGION WHICH
SHOULD PUSH RH LEVELS BELOW CRITICAL THRESHOLDS. SO TWO BORDER-LINE
DAYS ON THE WAY. SATURDAY THROUGH MONDAY EXPECT TEMPERATURES TO
SLOWLY WARM...RH VALUES TO TREND UP LIGHTLY...AND WINDS TO BE
LIGHTER.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING AZZ021>024-026>028.
WIND ADVISORY FROM 1 PM TO 9 PM MST WEDNESDAY AZZ022>028.
WIND ADVISORY FROM 11 AM TO 9 PM MST WEDNESDAY AZZ020-021.
CA...WIND ADVISORY FROM 11 AM TO 9 PM PDT WEDNESDAY CAZ030>033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...MEYERS/VASQUEZ
AVIATION...WANEK
FIRE WEATHER...INIGUEZHazardous weather outlook, Apr 27, 5:04 AM MST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 504 AM MST TUE APR 27 2010 AZZ022>024-027-028-281215- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 504 AM MST TUE APR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL DEVELOP WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT. A WIND ADVISORY HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON AND EVENING...PLEASE REFERENCE THE NON- PRECIPITATION WATCH/WARNING/ADVISORY PRODUCT WWUS75 NPWPSR FOR DETAILS. ALONG WITH STRONG WINDS...HUMIDITY VALUES WILL BE QUITE LOW WEDNESDAY AFTERNOON AND EVENING. THIS COMBINATION COULD LEAD TO DANGEROUS FIRE WEATHER CONDITIONS DEVELOPING THUS A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON AND EVENING. PLEASE REFERENCE FIRE WEATHER WATCH WWUS85 RFWPSR FOR DETAILS. BREEZY TO WINDY CONDITIONS WILL CONTINUE THURSDAY AND FRIDAY. COMBINED WITH VERY DRY AIR... THIS MAY CAUSE DANGEROUS FIRE WEATHER CONDITIONS TO CONTINUE THOUGH THERE REMAINS SOME UNCERTAINTY AS TO HOW STRONG THE WINDS WILL BE TOWARD THE END OF THE WEEK. AT THIS TIME IT APPEARS TO BE A MARGINAL EVENT...CONTINUE TO MONITOR THE FORECAST FOR CHANGES AND UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-CAZ030>033-281215- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 504 AM MST TUE APR 27 2010 /504 AM PDT TUE APR 27 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME WEST- CENTRAL ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL DEVELOP WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT. A WIND ADVISORY HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON AND EVENING...PLEASE REFERENCE THE NON- PRECIPITATION WATCH/WARNING/ADVISORY PRODUCT WWUS75 NPWPSR FOR DETAILS. BREEZY TO WINDY CONDITIONS WILL CONTINUE THURSDAY AND FRIDAY. COMBINED WITH VERY DRY AIR...THIS MAY CAUSE DANGEROUS FIRE WEATHER CONDITIONS TO DEVELOP THOUGH THERE REMAINS SOME UNCERTAINTY AS TO HOW STRONG THE WINDS WILL BE TOWARD THE END OF THE WEEK. AT THIS TIME IT APPEARS TO BE A MARGINAL EVENT...CONTINUE TO MONITOR THE FORECAST FOR CHANGES AND UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ025-026-281215- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- 504 AM MST TUE APR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA AND SOUTHWEST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL DEVELOP WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT. A WIND ADVISORY HAS BEEN ISSUED...PLEASE REFERENCE THE NON-PRECIPITATION WATCH/WARNING/ADVISORY PRODUCT WWUS75 NPWPSR FOR DETAILS. BREEZY TO WINDY CONDITIONS THURSDAY AND FRIDAY...COMBINED WITH VERY DRY AIR...MAY CAUSE DANGEROUS FIRE WEATHER CONDITIONS. THERE REMAINS SOME UNCERTAINTY AS TO HOW STRONG THE WINDS WILL BE TOWARD THE END OF THE WEEK...BUT AT THIS TIME IT APPEARS TO BE A MARGINAL EVENT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:46 AM MST | Wind Advisory | PSR | 46 hr | |
| Apr 27, 4:31 AM MST | Fire Weather Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 11 hr |
Nearby
Red Flag Warnings in Arizona, 2010Red Flag Warnings in California, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.